It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-06-2012, 05:14 PM   #1
Newbie
(female)
 
Join Date: Sep 2011
Location: USA
Posts: 5
jlb24 HB User
On medicine first 4 weeks

I got bfp Friday night and I had been on Levaquin for 15 days for a sinus infection and methpredisolone. I was also on 10 mg of lexapro for anxiety. When I got my bfp, i called the on call doc and immediately stopped the levaquin and the steroid. I cut my lexapro down to 5 mg for two days and then completely stopped.

Needless to say, I'm a nervous wreck with being on all that medication. I'm only 5 weeks, so baby is 3 weeks since conception, so it was extremely early on while I was on all this med. I'm just scared to death. Any experience with something like this? Tia!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Seraph (6), cattieos (2), mumovhann (2), kittenkaboodle (2), Xkwizit (2), TwinMamma (2), quinyonna07 (2), Kali333 (2), hillarynotclinton (1), lovelyme (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!